5 Aug 2011
Please, please dont do this. Injecting dissolved pills is never a good idea. There are inert ingredients that do not dissolve completely and if injected could could cause a number of problems like infection or inflammation of a blood vessel, or even pulmonary embolism or a stroke which can be and often are fatal. Injecting all of a time release medication can also lead to overdose as you are bypassing the time release mechanism. Any time you chew. break, dissolve or otherwise alter a time release pill, you could be subject to overdose because you can release a fatal dose of medication. If your medicine is not working to relieve your pain, you should speak to your Dr about it or go to the ER for evaluation. Please dont dissolve and inject pills. We dont condone this kind of behavior on this site and we want you to be safe and this is not a safe behavior.
5 Aug 2011
OPANA ER (oxymorphone hydrochloride extended release) TABLETS are to be swallowed whole and are not to be broken, chewed, dissolved, or crushed. Taking broken, chewed, dissolved, or crushed OPANA ER (oxymorphone hydrochloride extended release) TABLETS leads to rapid release and absorption of a potentially fatal dose of oxymorphone.
They cannot be injected, please take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am prescribed 120mg of Opana ER 3 times a day. And also Roxicodone 30mg tabs. 5 per day as needed for pain. I have been on this dose for over 2 ...
1 answer • 19 Jun 2010
I was wondering whether or not it is okay to break or crush the Opana IR tablets? I am currently on?
I am currently on 10 mg and I feel that I don't always need the entire dose. I know with the extended release Opana, it should not be crushed. I ...
1 answer • 26 Jun 2010
My Doc put me on Opana vs Oxycontin and I have been reading comments and posts on varoius sites and?
WHAT is going on here ??? I am now scared to try the new medication and while I was searching for answers several sites came up and they made me ...
4 answers • 27 Oct 2010
I have a neck injury.. amongst other painful problems. Seen the doc to up my typical meds.. didn't need an increase in years til this flair up. ...
1 answer • 22 Mar 2012